# SDR USAA990132

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Hole
- Location: Bs 309
- Part time: 54,051 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-3 CHECK VISUAL INSPECTION, FOUND A ..125 INCH HOLE IN SKIN STATION 309 BETWEEN S-11 AND S-12.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 1.  (M)
